1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
Give ME the Money
Graham McPhee spells out some of the cold, hard facts about the dismal state of ME research and politics, and has some suggestions as to what we can do about it ...
Discuss the article on the Forums.

nerve pain in head or temples?

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by boo85, Jun 30, 2013.

  1. boo85

    boo85 Senior Member

    Messages:
    139
    Likes:
    31
    Does anyone else experience nerve pain in your head or temples?

    Starting a few weeks ago my right temple started feeling like pressure was put on it, and then that blood was rushing to it because that area started to feel "wet" and "cool" sort of. It's hard to explain. After a minute, it wouldn't feel cool anymore, but in the past couple of days I've been having more nerve, not really pain, but pressure. Sometimes I also feel a bit of pressure on my cheek, around and behind my eyes.

    The last time I took b12 was 4 weeks ago. I had to stop because I was having bad reactions to it (anxiety, couldn't sleep, personality changes etc). I'd also like to add that in the past month I've also had sudden body twitching, especially at night, but that's gradually dying down since not taking b12 and I've also taken magnesium twice per day lately.

    And I've never had a problem with headaches, migraines, nerve pain in the head or anything until this past month.
     
  2. rosie26

    rosie26 Senior Member

    Messages:
    1,078
    Likes:
    1,375
    NZ
    Hi boo85, I had those symptoms you described quite bad last year for 2 months, I was concerned I was going to have a stroke or something. At the time this happened I was going through tremendous extra stress with a sick mother, menopause starting, ME deteriorating, upset with a relationship. Also started taking a tablet which was not good for the liver.
    I don't know whether it was all the stress or the new tablet I started. Stopped the tablet. Some of the stress problems eased and horrid symptoms down the sides of my temples went away.

    Two months ago I started getting twitches like I have never had before, have started taking magnesium and it has stopped for now.

    I have found ME has 100's of symptoms,(this maybe one or not), but always good to check with your doctor if really concerned x
     
  3. boo85

    boo85 Senior Member

    Messages:
    139
    Likes:
    31
    Thanks for your input, Rosie.

    A bit of an update. I definitely have something weird going on. I'm not imagining things. It feels like sunburn sometimes. I think it's the occipital nerve that's been affected. It's either my posture (I generally spend a lot of time on the computer), or B12 deficiency symptoms coming back. I'm scared to go back on B12 just in case I get anxious again.
     
  4. Red04

    Red04 Senior Member

    Messages:
    178
    Likes:
    77
    We're you supplementing potassium?
     
  5. boo85

    boo85 Senior Member

    Messages:
    139
    Likes:
    31
    Red04 - I was as much as I could. It didn't seem to help much though. B12 is general doesn't agree with me... but I might still need it.
     
  6. rosie26

    rosie26 Senior Member

    Messages:
    1,078
    Likes:
    1,375
    NZ
    Do you find your head feels hot ? Try laying down with a cold flannel over your forehead and let it drape down the sides of your temples. I fold the flannel in half and then fold again and drape over my forehead. Keep turning as it heats up, so you get the cool side. You might find this helps if you do it for 3-4 hours.

    I have had major sore heads with ME, I get a lot of inflammation in the head, due to overdoing it and that's not hard to do. It does sound neural/inflammatory. Guess you are seeing a doctor and spoken about it.

    I have been taking B vitamin powder with magnesium in it, i just have half a teaspoon and mix it with half glass of water.

    Concentrating to much at the computer will aggravate too.

    Let me know how you get on if you try the flannel thing, see if it helps relieve. xx
     
  7. Red04

    Red04 Senior Member

    Messages:
    178
    Likes:
    77
    My wife had pointed headaches at her temples as one of the startup symptoms. For her, more methylfolate, b12, and potassium seemed to be the answer. It took about a month for everything to really calm down.
     
  8. peggy-sue

    peggy-sue

    Messages:
    2,494
    Likes:
    2,875
    Scotland
    If folk are taking magnesium, they need to supplement with an equivalent molecular dose of calcium to prevent loss of calcium from bones!
    This is particularly important for females around the time of, or after the menopause.
     

See more popular forum discussions.

Share This Page